Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 4(232), Pages 113–131 (Mi umn2947)  

This article is cited in 1 scientific paper (total in 1 paper)

Geophysical turbulence

A. S. Monin


Full text: PDF file (1331 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:4, 127–149

Bibliographic databases:

UDC: 532.5
MSC: 76F05, 76E20, 76F45
Received: 20.01.1983

Citation: A. S. Monin, “Geophysical turbulence”, Uspekhi Mat. Nauk, 38:4(232) (1983), 113–131; Russian Math. Surveys, 38:4 (1983), 127–149

Citation in format AMSBIB
\Bibitem{Mon83}
\by A.~S.~Monin
\paper Geophysical turbulence
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 4(232)
\pages 113--131
\mathnet{http://mi.mathnet.ru/umn2947}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=710118}
\zmath{https://zbmath.org/?q=an:0563.76059}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..127M}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 4
\pages 127--149
\crossref{https://doi.org/10.1070/RM1983v038n04ABEH004208}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TA39200007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2947
  • http://mi.mathnet.ru/eng/umn/v38/i4/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rahul Pandit, Prasad Perlekar, Samriddhi Sankar Ray, “Statistical properties of turbulence: An overview”, Pramana - J Phys, 73:1 (2009), 157  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:584
    Full text:289
    References:46
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021